References for Reinhold Baer

Version for printing

Books:

  1. B Bergman, M Epple and R Ungar, Transcending tradition. Jewish mathematicians in German-speaking academic culture (Springer, London-New York, 2012).

Articles:

  1. L Fuchs, Reinhold Baer's work on abelian groups, Lecture Notes in Math. 874 (Berlin-New York, 1981), xv-xxi.
  2. L Fuchs, Reinhold Baer and his influence on the theory of abelian groups, Illinois Journal of Mathematics 47 (1-2) (2003), 207-222.
  3. P Griffith and D Robinson, Foreword, Illinois J. Math. 47 (1-2) (2003), i.
  4. K W Gruenberg, Reinhold Baer, Bull. London Math. Soc. 13 (1981), 339-361.
  5. K W Gruenberg, Reinhold Baer, Illinois J. Math. 47 (1-2) (2003), 1-30.
  6. C Hering, Reinhold Baer and finite geometries, J. Geom. 76 (1-2) (2003), 71-81.
  7. O H Kegel, Obituary : Reinhold Baer (1902-1979), The Mathematical Intelligencer 2 (4) (1980), 181-182.
  8. H Siemon, Reinhold Baer in memoriam, Praxis Math. 22 (2) (1980), 55-56.

JOC/EFR January 2014

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Baer.html